Advanced

Initial-boundary value problems for parabolic equations

Fontes, Magnus LU (2009) In Annales Academiae Scientiarum Fennicae. Mathematica 34. p.583-605
Abstract
We prove new existence and uniqueness results for weak solutions to non-homogeneous initial-boundary value problems for parabolic equations modeled on the evolution of the p-Laplacian.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
evolution of p-Laplacian, nonhomogeneous boundary conditions, parabolic equations, anisotropic Sobolev spaces, nonhomogeneous initial data, Hilbert transform
in
Annales Academiae Scientiarum Fennicae. Mathematica
volume
34
pages
583 - 605
publisher
Academia Scientiarum Fennica
external identifiers
  • wos:000269166000018
  • scopus:77952554728
ISSN
1239-629X
language
English
LU publication?
yes
id
0d458cff-209a-4570-94ba-6f4e78ca2e3e (old id 1470843)
alternative location
http://arxiv.org/PS_cache/arxiv/pdf/0809/0809.3391v1.pdf
http://www.acadsci.fi/mathematica/Vol34/vol34pp583-605.pdf
date added to LUP
2009-09-17 13:08:15
date last changed
2017-09-17 05:03:07
@article{0d458cff-209a-4570-94ba-6f4e78ca2e3e,
  abstract     = {We prove new existence and uniqueness results for weak solutions to non-homogeneous initial-boundary value problems for parabolic equations modeled on the evolution of the p-Laplacian.},
  author       = {Fontes, Magnus},
  issn         = {1239-629X},
  keyword      = {evolution of p-Laplacian,nonhomogeneous boundary conditions,parabolic equations,anisotropic Sobolev spaces,nonhomogeneous initial data,Hilbert transform},
  language     = {eng},
  pages        = {583--605},
  publisher    = {Academia Scientiarum Fennica},
  series       = {Annales Academiae Scientiarum Fennicae. Mathematica},
  title        = {Initial-boundary value problems for parabolic equations},
  volume       = {34},
  year         = {2009},
}